# SDR DXTA2022013156000

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N455QS
- Make and model: Gulstm GIV
- Aircraft serial: 4074
- Aircraft time: 11,272 hours, 5,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 27500026
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: ON THE OVERHEAD PANEL, THE EMERGENCY LIGHTS ON SWITCH CAPSULE HAS NO INDICATION OF "LIGHTS" DURING THE SYSTEM TEST OR WHEN THE CAPSULE IS PRESSED. THERE IS NO OTHER INDICATION OF THIS SYSTEM IN THE COCKPIT PER MEL 33-22.// SIGNOFF// REMOVED EMERGENCY LIGHT ON KORRY SWITCH P/N 27500-026 S/N N/A DUE TO INTERMITTENT AND INSTALLED CUSTOMER SUPPLIED NEW SWITCH P/N 27500-026 S/N N/A. POWERED UP AIRCRAFT AND PERFORMED OPS CHECKS. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED. WORK DONE IAW G450 AMM 33-11-00.
